# SDR VNAA2019112990

- Difficulty date: November 29, 2019
- Submitted: November 30, 2019
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 40,428 hours, 29,807 cycles
- System (JASC): 5200 · Doors
- Part: Frame
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FS 320 FRAME IS CORRODED. J.ROY 10/10/19(JW) M/A: 1. REMOVED DAMAGED PAX DOOR FS 320 FRAME IAW CRJ 700 SRM 51-42-06-001-001-A01 REV 37 AUG 15/2019. M.FREEMAN 10/21/19 C/A: 1. INSTALLED NEW PAX DOOR FS 320 FRAME IAW CRJ 700 SRM 51-42-06-001-001-A01 REV 37 AUG 15/2019. M.FREEMAN 10/31/19 M/A: 2. N/A C/A: 2. LOCATED AND DRILLED UP NEW PAX DOOR FRAME PN 601R318038-3 IAW CRJ 700 SRM 51-40-11-001-001-A01 REV 37 AUG 15/2019. M.FREEMAN 10/22/19 (11/05/19JW)
